On a circle of curvature

Vojtěch Jarník

Časopis pro pěstování matematiky a fysiky (1949)

  • Volume: 074, Issue: 1, page D37-D51
  • ISSN: 1802-114X

How to cite


Jarník, Vojtěch. "O kružnici křivosti." Časopis pro pěstování matematiky a fysiky 074.1 (1949): D37-D51. <http://eudml.org/doc/19969>.

author = {Jarník, Vojtěch},
journal = {Časopis pro pěstování matematiky a fysiky},
keywords = {Differential geometry Euclidean spaces},
language = {cze},
number = {1},
pages = {D37-D51},
publisher = {Jednota československých matematiků a fysiků},
title = {O kružnici křivosti},
url = {http://eudml.org/doc/19969},
volume = {074},
year = {1949},

AU - Jarník, Vojtěch
TI - O kružnici křivosti
JO - Časopis pro pěstování matematiky a fysiky
PY - 1949
PB - Jednota československých matematiků a fysiků
VL - 074
IS - 1
SP - D37
EP - D51
LA - cze
KW - Differential geometry Euclidean spaces
UR - http://eudml.org/doc/19969
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.